# SDR IXXA07SMN249S

- Difficulty date: November 15, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S1616757
- Condition: Cracked
- Location: Zone 200
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, AFT FUSELAGE FOUND A CRACK AT LONGERON 17 LEFT AT STATION 1769.000.  REMOVED CRACKED LONGERON.  FABRICATED NEW LONGERON.  CLEANED, TREATED AND PRIMED AREA AND NEW LONGERON.  INSTALLED NEW LONGERON IAW DC8 SRM 51-1-11, 51-1-21, 51-1-20D, 51-3-1, DC8 SRM 53-5-3 FIGURE 5 SHEET 1, DC8 SRM 53-1-0 PAGE 1,SRM 51-1-21 AND 51-1-20D, DC8 SRM 53-5-3 FIGURE 5 SHEET 1 ITEM "B", AND DC8 SRM 51-1-8B.
